Journal of Zoonotic Diseases (Abbreviation: JZD)

Journal of Zoonotic Diseases is an authoritative, open access peer-reviewed journal providing basic and applied research on diseases transmitted to humans by invertebrate vectors or non-human vertebrates. The Journal publishes original research and review articles focusing on all aspects of zoonotic diseases including geographic, seasonal, and other risk factors that influence the transmission, diagnosis, management, and prevention of this group of infectious diseases, and identifies global trends that have the potential to result in major epidemics.


Journal of Zoonotic Diseases is currently indexed/listed in these databases and libraries: DOAJ, CABI, Magiran, CIVILICA, Linkedin, Google Scholar, Academia. 


* Publication process of manuscripts submitted to Journal of Zoonotic Diseases is free of charge.

Current Issue: Volume 5, Issue 1, Spring 2021, Pages 1-48 

3. Epidemiology and antimicrobial resistance of pathogenic E. coli in chickens from selected poultry farms in Zambia

Pages 18-28


Samson Mtonga; Stanley Shabani Nyirenda; Sichalwe S Mulemba; Maureen W. Ziba; Geofrey M Muuka; Paul Fandamu

4. Comparative evaluation of Direct Rapid Immuno-Histochemical Test (DRIT) with Direct Fluorescent-Antibody Test (DFAT) for laboratory diagnosis of animal Rabies in Ethiopia

Pages 29-36


Sintayehu Abdella; Hika Waktole; Gezahegne Mamo; Abraham Ali; Desalegn Getahun; Yimer Mulugeta; Baye Ashenafi; Garoma Getahun; Ibsa Fli; Yirgalem Tadesse; Anbereber Alemu; Endalkachew Birhanu; Endalkachew Desta Girma; Henok Ferede; Abebe Getachew; Mesfin Desta Aklilu

Short commu‌nication

5. First report of epidemic prevalence of cerebral coenurosis in ten sheep herds in Iran

Pages 37-43


Ghader Jalilzadeh-amin; Aliasghar Tehrani; Yaser Nozohour; Aamir Farjamimoghadam

Publication Information


Editor-in-Chief Director-in-Charge Managing Editor Technical Editor Language Editor
Print ISSN
Online ISSN

Indexing and Abstracting

Keywords Cloud